Title: A lagrangian Model of the Phytoplankton Dynamics in the Mauritanian Upwelling Zone
Authors: GABRIC A.EIFLER Walter
Citation: Adv. Space Res. vol. 18 no. 7 p. 99-115
Publication Year: 1996
JRC N°: JRC11289
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC11289
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.

Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.